MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 95 DEG DCS PLATE 6 HOLES 114MM-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 95 DEG DCS PLATE 6 HOLES 114MM-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 281.960
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, that a dynamic condylar screw (dcs) plate was scheduled to be removed on (b)(6) 2021 because of a possible infection.The removal surgery took place on (b)(6) 2021 and the devices were explanted.The infection was not confirmed.No other information is known at the moment.This report is for one (1) 95 deg dcs® plate 6 holes 114mm-sterile.This is report 7 of 7 for (b)(4).
 
Event or Problem Description
Update: it was reported that "there was no reported infection and no allegation against device." it was also reported that there were screws securing the plate.4.5 screws x 4 and 6.5 cancellous screw x 1.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: a review of the device history records has been requested and is currently pending completion.H11: d4: lot number provided for reporting.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part number: 281.960.Lot number: 5228818.Part manufacture date: may 14, 2006.Manufacturing location: elmira.Part expiration date: n/a.Nonconformance noted: mrr# (b)(4).Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 95 deg dcs plate 6 holes/114mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The review of the raw material device history record revealed one nonconformance associated with bp82 raw material lot 5022580.Mrr# (b)(4) was generated for surface pitting and discoloration.All raw material from lot 5022580 was inspected and was deemed conforming since the minor pitting and discoloration would be removed during normal processing.A deviation was issued and accepted by synthes materials engineering for material lot 5022580 for high tensile.Since the deviation was accepted by synthes and the surface pitting and discoloration would be removed during processing, the deviation and mrr# (b)(4) are not relevant to this complaint.Device history review: the deviation and mrr# (b)(4) are not relevant to this complaint since the deviation was accepted by synthes materials engineering and the surface pitting and discoloration were accepted.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
95 DEG DCS PLATE 6 HOLES 114MM-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11310591
Report Number2939274-2021-00771
Device Sequence Number1284427
Product Code KTT
UDI-Device Identifier10886982178084
UDI-Public10886982178084
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K791619
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number281.960
Device Catalogue Number281.960S
Device Lot Number5228818
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer02/17/2021
03/12/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date03/11/2021
03/12/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: DHS/DCS; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight109